# SDR SIMA201811276008

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 35,615 hours, 31,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P207000952
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT HOLDER BROKEN-C/A-CREW PLACARDED FWD FA FLASHLIGHT HOLDER MEL 25-53 AUTH# 110865 MOC # 730088. REMOVED AND REPLACED FLASHLIGHT ASSEMBLY AS PER AMM 35-50-16. OPS GOOD. NO FUTER DEFECTS NOTED. MEL RESTORED
